# SDR HEEA078408

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,559 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Step
- Part number: 407303003
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED AROUND BOLT HOLES. SCRAPPED AND REPLACED WITH SERVICEABLE PART.
